# SDR IPXA09557570

- Difficulty date: October 2, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54575
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PANEL 143N5457-5 ON MCD DAMAGED.  FABRICATED NEW FLOORBOARD PANEL PER EOB757-5320-9692-G.
